American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 72 found      Go to page: 1 2 3

[1] Hans U. Boden. Nontriviality of the $M$-degree of the $A$-polynomial. Proc. Amer. Math. Soc. 142 (2014) 2173-2177.
Abstract, references, and article information
View Article: PDF

[2] Jae Choon Cha. Symmetric Whitney tower cobordism for bordered 3-manifolds and links. Trans. Amer. Math. Soc. 366 (2014) 3241-3273.
Abstract, references, and article information
View Article: PDF

[3] Catharina Stroppel and Joshua Sussan. Categorified Jones-Wenzl Projectors: a comparison. Contemporary Mathematics 610 (2014) 333-351.
Book volume table of contents
View Article: PDF

[4] Hiraku Nakajima. Refined Chern-Simons theory and Hilbert schemes of points on the plane. Contemporary Mathematics 610 (2014) 305-331.
Book volume table of contents
View Article: PDF

[5] Kenneth L. Baker. The Poincar\'e homology sphere and almost-simple knots in lens spaces. Proc. Amer. Math. Soc. 142 (2014) 1071-1074.
Abstract, references, and article information
View Article: PDF

[6] Stefan Friedl and Mark Powell. Cobordisms to weakly splittable links. Proc. Amer. Math. Soc. 142 (2014) 703-712.
Abstract, references, and article information
View Article: PDF

[7] Claire Renard. Detecting surface bundles in finite covers of hyperbolic closed 3-manifolds. Trans. Amer. Math. Soc. 366 (2014) 979-1027.
Abstract, references, and article information
View Article: PDF

[8] Tao Li. Rank and genus of 3-manifolds. J. Amer. Math. Soc. 26 (2013) 777-829.
Abstract, references, and article information
View Article: PDF

[9] Gwénaël Massuyeau and Jean–Baptiste Meilhan. Equivalence relations for homology cylinders and the core of the Casson invariant. Trans. Amer. Math. Soc. 365 (2013) 5431-5502.
Abstract, references, and article information
View Article: PDF

[10] Stefan Friedl. Commensurability of Knots and $L^2$--Invariants. Contemporary Mathematics 597 (2013) 263-279.
Book volume table of contents
View Article: PDF

[11] Craig Hodgson and Hidetoshi Masai. On the Number of Hyperbolic $3$-Manifolds of a Given Volume. Contemporary Mathematics 597 (2013) 295-320.
Book volume table of contents
View Article: PDF

[12] R. Benedetti and R. Frigerio. Levels of knotting of spatial handlebodies. Trans. Amer. Math. Soc. 365 (2013) 2099-2167.
Abstract, references, and article information
View Article: PDF

[13] Nathan M. Dunfield and Stavros Garoufalidis. Incompressibility criteria for spun-normal surfaces. Trans. Amer. Math. Soc. 364 (2012) 6109-6137.
Abstract, references, and article information
View Article: PDF

[14] Adam S. Sikora. Character varieties. Trans. Amer. Math. Soc. 364 (2012) 5173-5208.
Abstract, references, and article information
View Article: PDF

[15] James J. Hebda and Chichen M. Tsau. An approach to higher order linking invariants through holonomy and curvature. Trans. Amer. Math. Soc. 364 (2012) 4283-4301.
Abstract, references, and article information
View Article: PDF

[16] Sadayoshi Kojima. Entropy, Weil-Petersson translation distance and Gromov norm for surface automorphisms. Proc. Amer. Math. Soc. 140 (2012) 3993-4002.
Abstract, references, and article information
View Article: PDF

[17] Jiming Ma. Homology-genericity, horizontal Dehn surgeries and ubiquity of rational homology 3-spheres. Proc. Amer. Math. Soc. 140 (2012) 4027-4034.
Abstract, references, and article information
View Article: PDF

[18] Brent Everitt and Paul Turner. Bundles of coloured posets and a Leray-Serre spectral sequence for Khovanov homology. Trans. Amer. Math. Soc. 364 (2012) 3137-3158.
Abstract, references, and article information
View Article: PDF

[19] V. O. Manturov. Parity, free knots, groups, and invariants of finite type. Trans. Moscow Math. Soc. 72 (2011) 157-169.
Abstract, references, and article information
View Article: PDF

[20] Eriko Hironaka. Generalized lantern relations and planar line arrangements. Contemporary Mathematics 572 (2012) 113-125.
Book volume table of contents
View Article: PDF

[21] E. Gorsky. $q,t$-Catalan numbers and knot homology. Contemporary Mathematics 566 (2012) 213-232.
Book volume table of contents
View Article: PDF

[22] András Némethi and Fernando Román. The lattice cohomology of $S^3_{-d}(K)$. Contemporary Mathematics 566 (2012) 261-292.
Book volume table of contents
View Article: PDF

[23] Xian’an Jin and Fuji Zhang. The Homfly and dichromatic polynomials. Proc. Amer. Math. Soc. 140 (2012) 1459-1472. MR 2869131.
Abstract, references, and article information
View Article: PDF

[24] Michael J. Williams. Handle number one links and Generalized Property $R$. Proc. Amer. Math. Soc. 140 (2012) 1105-1109. MR 2869095.
Abstract, references, and article information
View Article: PDF

[25] Shin Satoh and Yumi Tomiyama. On the crossing numbers of a virtual knot. Proc. Amer. Math. Soc. 140 (2012) 367-376. MR 2833547.
Abstract, references, and article information
View Article: PDF

[26] Sebastian Baader and Masaharu Ishikawa. Legendrian framings for two-bridge links. Proc. Amer. Math. Soc. 139 (2011) 4513-4520. MR 2823096.
Abstract, references, and article information
View Article: PDF

[27] Youngsik Huh, Sungjong No and Seungsang Oh. Stick numbers of $2$-bridge knots and links. Proc. Amer. Math. Soc. 139 (2011) 4143-4152. MR 2823059.
Abstract, references, and article information
View Article: PDF

[28] Shinya Harada. Hasse-Weil zeta function of absolutely irreducible $\mathrm{SL}_{2}$-representations of the figure $8$ knot group. Proc. Amer. Math. Soc. 139 (2011) 3115-3125. MR 2811266.
Abstract, references, and article information
View Article: PDF

[29] Oliver T. Dasbach and Adam M. Lowrance. Turaev genus, knot signature, and the knot homology concordance invariants. Proc. Amer. Math. Soc. 139 (2011) 2631-2645. MR 2784832.
Abstract, references, and article information
View Article: PDF

[30] Marco Mackaay, Marko Stošić and Pedro Vaz. The 1,2-coloured HOMFLY-PT link homology. Trans. Amer. Math. Soc. 363 (2011) 2091-2124. MR 2746676.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 72 found      Go to page: 1 2 3